Dilations associated to flat curves.

Título inglés Dilations associated to flat curves.
Título español Dilataciones asociadas a curvas planas.
Autor/es Wainger, Stephen
Organización Dep. Math. Univ. Wisconsin-Madison, Madison (WIsconsin), Estados Unidos
Revista 0214-1493
Publicación 1991, 35 (1): 251-257, 12 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés I would like to give an exposition of the recent work of Tony Carbery, Mike Christ, Jim Vance, David Watson and myself concerning Hilbert transforms and Maximal functions along curves in R2 [CCVWW].
Código MathReviews MR1103618
Icono pdf Acceso al artículo completo